MathSciNet Relay Station
MathSciNet bibliographic data
MR2153404 (2006g:53141) 53D35 (53D45 57R17)
Siebert, Bernd; Tian, Gang On the holomorphicity of genus two Lefschetz fibrations. Ann. of Math. (2) 161 (2005), no. 2, 959–1020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement